Non-Linear Delay Differential Equations and Function Algebras

Lance D. Drager, William Layton

Research output: Contribution to journalArticle

Abstract

This chapter describes some results concerning the qualitative properties of bounded solutions of the nonlinear (scalar) delay differential equation. The chapter extends these results and places them in a general framework by considering certain subalgebras of the algebra of bounded continuous functions on the line.

Original languageEnglish
Pages (from-to)149-154
Number of pages6
JournalNorth-Holland Mathematics Studies
Volume92
Issue numberC
DOIs
StatePublished - Jan 1 1984

Fingerprint Dive into the research topics of 'Non-Linear Delay Differential Equations and Function Algebras'. Together they form a unique fingerprint.

Cite this